MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2207-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that the large volume tubing set (with no inline filter) started to leak below the blue hub and that the silicone pumping segment was spraying tpn.There was no report of patient harm.
 
Event or Problem Description
The customer reported that the large volume tubing set (with no inline filter) started to leak below the blue hub and that the silicone pumping segment was spraying tpn.Although there was no patient harm, the customer states that changing the tubing set puts the patient at an increased risk of infection.
 
Additional Manufacturer Narrative
The customer¿s report of set leaked at pump segment was confirmed.During visual inspection of the set received it was noted that the silicone segment had a 0.0712 inch tear near the upper fitment.Microscopic inspection observed no rush marks to the upper blue fitment.Functional testing showed a leak in the same location.The root cause of the customer's report was not identified.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8157294
Report Number9616066-2018-02501
Device Sequence Number11195680
Product Code FPA
UDI-Device Identifier10885403463952
UDI-Public10885403463952
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Model Number2207-0007
Device Catalogue Number2207-0007
Device Lot Number17116435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/02/2019
01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,BBRAUN PERIFIX FILTER, TD (B)(6) 2018